# SDR MALA110238

- Difficulty date: November 1, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 30,008 hours, 33,106 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Misinstalled
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT NOTICED THAT THE HANDLES ON THE OVER THE WING EMERGENCY EXIT DOOR FACING THE WRONG DIRECTION.  UPON INSP, FOUND OVER WING EMERGENCY DOORS TO BE SWAPPED.  R & R RESPECTIVE DOOR ON CORRESPONDING SIDE.  ACCORDING TO AMM 52-20.
